My concern is weight loss/gain.
According to what I was able to find quickly (this site) Atarax should have no weight impact at all. It is an antihistamine. It might make you drowsy at worst. It is pretty benign stuff on the side effects side.
Viibryd is a little more complicated:
Viibryd had no effect on body weight as measured by the mean change from baseline in the 8-week, placebo-controlled studies. The mean changes in weight were +0.16 kg in the Viibryd group and +0.18 kg in the placebo group. The proportions of patients with a weight gain ≥ 7% were 0.9% in the Viibryd group and 1.2% in the placebo group. The proportions of patients with a weight decrease ≥ 7% were 1.4% in the Viibryd group and 1.4% in the placebo group
Now, if you look at those numbers carefully you can see that a tiny percentage of people gain weight and a tiny percentage of people loose weight, 0.9% and 1.9% respectively; the latter being tied with the placebo group, and the former smaller than the placebo group. These data are more recent that what I found last year when this was asked. I guess the researchers responded.
What I can tell you is that a lot of people don't eat well when they are depressed (Journal of American Psychology article from college years in the '70s - not looking it up. I recall numbers in the 30% area), but eat much better when they start feeling better. This can cause weight gain, fast. The opposite is true to a smaller degree (I recall numbers of less than 10%, but quoting me on either of these is not a good idea. If you want to know, I can find the original or a more recent article).
I do suggest you discuss any rapid weight gain with your general practitioner, and Viibryd with your psychologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Feb 2012 • 3 answers
Updated 25 May 2018 • 29 answers
Updated 14 Jul 2014 • 2 answers
Updated 23 Dec 2013 • 3 answers
Updated 18 Aug 2017 • 4 answers